# SDR SWIA2020021848528

- Difficulty date: December 4, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3180533
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID DD2 INTERCOSTAL HAS CORRORION   (C-CHECK) RO 2/14/2020   PAX DOOR MID DD2 INTERCOSTAL OUT OF LIMITS. REPLACED INTERCOSTAL REF  CRJ900 SRM, AND CRJ900 SRM AND BOMBARDIER DRAWING. PRESSURE CHECK NOT REQUIRED DUE TO PASSENGER DOOR REPLACED ON CAMP#20407458.
